MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION OASIS; BOTTLE, COLLECTION, VACUUM

ATRIUM MEDICAL CORPORATION OASIS; BOTTLE, COLLECTION, VACUUM
Model Number 3600-100
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the oasis drain did not function after being connected to the patient.The icc site and dressing were intact.Staff replaced the unit, and the new drain worked properly.There was no patient harm reported.
 
Additional Manufacturer Narrative
As per the information provided, the lot number involved in the event could be either 522742 or 521004.Hence the information for both the lot numbers are captured in the report.Due to character restrictions the information for 2nd lot number: d4: lot: 521004.Exp date: 30 jul 2028.Udi: (b)(4).H4: mfg date: 1 aug 2025.Upon completion of the investigation into this event a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: h6.The customer reported that an oasis drain when connected to the patient was not draining.Upon observing that the drain was not draining the staff checked the icc site and the dressing was sealed and intact.The staff replaced the unit with another, and it began draining, so it appeared the unit may be at fault.The faulty unit did not have any visible damage, and they were not able to determine exactly where the leak/fault was.No reported harm came to the patient.The chest drain in question was returned and evaluated.The drain was thoroughly inspected visually to determine if there had been any damage to the drain.No damage was noted during this inspection.The chest drain was then hooked up to the vacuum leak tester and it was noticed that the water seal of the drain was not filled to the proper fill level.Additional water was added to the water seal through the suction port as instructed in the instructions for use (ifu).The drain was placed under vacuum at greater than -80 mmhg as indicated within the ifu.The suction line was placed over the suction port of the returned drain and bubbling in the water seal area was observed as expected.The patient line of the drain line was then blocked.The bubbling in the water seal stopped.This indicates that the drain is fully sealed and not leaking and is the expected result.A leak of the returned drain cannot be confirmed.A historical review of capa and ncrs was completed, which did not identify any issues directly related to this complaint.A complaint history review did identify several related complaints involving leaks or lack of suction however none were confirmed to be the fault of the manufacturer.A risk review found that the risk management documents for this product adequately address the reported defect and the severity and anticipated occurrence level are appropriate.Based on the provided details it is possible that the patient line where it is attached to the chest drainage catheter may have been leaking and was resolved when disconnected to change out the drain.There is also a possibility that the chest tube catheter was not placed optimally and during the replacement of the drain was moved enough to begin collecting appropriately.It is not clear why there appeared to be a leak, however the returned drain was fully functional.The root cause is impossible to define as the drain in question that was returned was found to be not leaking and conforming in regard to drain performance.It is likely that the connection between the patient line tube to the catheter was leaking or there was a leak where the catheter enters the patient as an airtight seal is required here as well.

Brand Name
OASIS
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key24232877
Report Number3011175548-2026-000001
Device Sequence Number8971511
Product Code KDQ
UDI-Device Identifier00650862110012
UDI-Public(01)00650862110012(10)522742(17)280815
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K043140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3600-100
Device Catalogue Number3600-100
Device Lot Number522742
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age18 YR
Patient SexFemale